MathSciNet Relay Station
MathSciNet bibliographic data
MR1861274 35Q55 (35A22 37K35 37K40)
Lou, Sen-yue; Lin, Ji; Tang, Xiao-yan Painlevé integrability and multi-dromion solutions of the $2+1$ dimensional AKNS system. Eur. Phys. J. B Condens. Matter Phys. 22 (2001), no. 4, 473–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement